# SDR IPXA2016091508293

- Difficulty date: September 3, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: WSP0785501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGID CARGO BARRIER FLOOR FITTING AT STA 488.812 BETWEEN X=19 TO X=27.5 HAS CORROSION.  REPAIRED CORRODED RCB FLOOR FITTING AT STA 488.812, X=12 TO X=27.5 IAW EA 011-5310-01-A6436, REV I/R AND EO MD11-5320-61843-A, MINOR.
